# SDR UIEA2021110102318

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 18,936 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 2 STATUS MESSAGE( TRANSFER TO MDDR #156027 PER MEL 21-58-05, CAT C, DUE 11 NOV 21.  /  REF LOGPAGE 1391652 - PERFORMED FIM 21-26-FT806. OPS CKS GOOD. THIS CLEARS MDDR 156027. )
